MathSciNet Relay Station
MathSciNet bibliographic data
MR1793949 44A15
Oberlin, Daniel M. An estimate for a restricted X-ray transform. Canad. Math. Bull. 43 (2000), no. 4, 472–476.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement